Alert archive / Texas / Heat Advisories in 2021
Heat Advisory 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this heat advisory at Aug 8, 2021, 1:05 PM CDT for 39 counties in Texas. It took effect at Aug 9, 2021, 12:00 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2021, 1:05 PM CDT (18:05 UTC)
- In effect from
- Aug 9, 2021, 12:00 PM CDT
- Expired
- Aug 10, 2021, 8:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS Fort Worth, TX
All 39 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 40 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1377 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
739 WWUS74 KFWD 081805 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 105 PM CDT Sun Aug 8 2021 TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-090200- /O.NEW.KFWD.HT.Y.0009.210809T1700Z-210811T0100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis- Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan- Falls-Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 105 PM CDT Sun Aug 8 2021 ...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 8 PM CDT TUESDAY... * WHAT...Heat index values between 105 and 110 expected. * WHERE...North-central, Northeast, portions of Central Texas generally east of US-281.. * WHEN...From noon Monday to 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, take extra breaks in an air-conditioned building, home, or vehicle. Be sure to check up on relatives and neighbors, especially young children, the elderly, or those with health constraints. NEVER leave young children or pets in unattended vehicles under any circumstances!! Take extra precautions if you work or spend extensive time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1 immediately!! && $$
7 follow-up statements
222 WWUS74 KFWD 090010 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 710 PM CDT Sun Aug 8 2021 TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-090815- /O.CON.KFWD.HT.Y.0009.210809T1700Z-210811T0100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis- Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan- Falls-Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 710 PM CDT Sun Aug 8 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 8 PM CDT TUESDAY... * WHAT...Heat index values up to 108 expected. * WHERE...Portions of North and Central Texas. * WHEN...From noon Monday to 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Prater
328 WWUS74 KFWD 090800 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 300 AM CDT Mon Aug 9 2021 TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-091600- /O.CON.KFWD.HT.Y.0009.210809T1700Z-210811T0100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis- Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan- Falls-Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 300 AM CDT Mon Aug 9 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT TUESDAY... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of North and Central Texas. * WHEN...From noon today until 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
664 WWUS74 KFWD 091600 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1100 AM CDT Mon Aug 9 2021 TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-100000- /O.CON.KFWD.HT.Y.0009.210809T1700Z-210811T0100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis- Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan- Falls-Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1100 AM CDT Mon Aug 9 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT TUESDAY... * WHAT...Heat index values 105 to 110 expected. * WHERE...North Texas and Eastern Portions of Central Texas. * WHEN...From noon today until 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
465 WWUS74 KFWD 092329 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED National Weather Service Fort Worth TX 629 PM CDT Mon Aug 9 2021 TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-100730- /O.CON.KFWD.HT.Y.0009.000000T0000Z-210811T0100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis- Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan- Falls-Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 629 PM CDT Mon Aug 9 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT TUESDAY... * WHAT...Heat index values up to 110 degrees. * WHERE...Portions of North and Central Texas. * WHEN...Until 8 PM CDT Tuesday. * IMPACTS...Hot conditions and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Bain
134 WWUS74 KFWD 100654 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 154 AM CDT Tue Aug 10 2021 TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-101500- /O.CON.KFWD.HT.Y.0009.000000T0000Z-210811T0100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis- Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan- Falls-Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 154 AM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 degrees. * WHERE...Portions of North and Central Texas. * WHEN...Until 8 PM CDT Tuesday. * IMPACTS...Hot conditions and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
675 WWUS74 KFWD 101051 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 551 AM CDT Tue Aug 10 2021 TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-101900- /O.CON.KFWD.HT.Y.0009.000000T0000Z-210811T0100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis- Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan- Falls-Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 551 AM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 degrees. * WHERE...Portions of North and Central Texas. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Hot conditions and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
659 WWUS74 KFWD 101743 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1243 PM CDT Tue Aug 10 2021 TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-110100- /O.CON.KFWD.HT.Y.0009.000000T0000Z-210811T0100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis- Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan- Falls-Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1243 PM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 degrees. * WHERE...Portions of North and Central Texas. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Hot conditions and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this heat advisory went out at Aug 8, 5:29 AM CDT, 7 hours 36 minutes earlier.
Area forecast discussion, Aug 8, 5:29 AM CDT, 7 hours 36 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 529 AM CDT Sun Aug 8 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: Stratus continues to develop from the Hill Country to North Texas early this morning. These low clouds will be most numerous east of the I-35 corridor since the 30+ knot low level jet will keep a slight southwesterly component. We also continue to monitor the showers and thunderstorms approaching from the west and northwest. A few of these showers and storms may hold together as the reach the northwest zones; therefore, we will maintain some low PoPs through the morning. Other than a slight adjustment to the hourly cloud grids, the current forecast is in good shape (See previous discussion.) 79 Previous Discussion: /Through Sunday/ A 35 knot low level jet will result in a warm, humid and breezy night across North and Central Texas with lows in the mid and upper 70s. Although skies are currently mostly clear, stratus will develop across the Hill Country over the next few hours with a northward progression into the forecast area during the pre-dawn hours Sunday. A shortwave will move eastward across the Central Plains overnight producing numerous thunderstorms well north and northwest of the region. Storms on the southern end of the trough, currently moving across the Texas Panhandle, should weaken as they move east but a few showers may hold together as they enter the northwest zones after sunrise Sunday morning. The only other chance for an isolated shower or possibly a thunderstorm will be across the southeast zones Sunday afternoon. Highs Sunday will range from the mid 90s in the east to around 102 in the west with heat index values from the upper 90s to around 105. The only good news is that a breezy south wind will make the heat and humidity a bit more tolerable. Although most locations will be below Heat Advisory Criteria today, it does appear that a Heat Advisory will be needed for part of the region early next week due to slightly warmer temperatures, high humidity and lighter wind. 79 && .LONG TERM... /Issued 331 AM CDT Sun Aug 8 2021/ /Monday onward/ Mid-level ridging will dominate through the upcoming week, resulting in strong subsidence over the region. This strong subsidence will keep precipitation chances near zero and promote hot conditions. Monday through Wednesday look to be the hottest days of the week with Heat Advisory criteria (maximum heat index of at least 105 F) likely to be exceeded on each of these days. By next weekend, deterministic models continue to show the mid- level ridge retrograding to the northwest while a mid-level trough amplifies over eastern Canada and the northeastern United States. The models also show a weak "backdoor" cold front coming in from the northeast. There continues to be a lot of disagreement on the finer details as this is still a week away, but we will continue to show low PoPs and slightly below normal temperatures in the forecast for the end of the week and into the weekend. Godwin && .AVIATION... /NEW/ Update: /12Z TAFs/ Patchy stratus continues to develop across Central and North Texas early this morning. These clouds will be most numerous along and east of the I-35 corridor through mid to late morning; therefore, we will maintain a TEMPO group for MVFR ceilings at all TAF sites through about 16Z. After that, scattered Cu will prevail through the afternoon with a mostly clear sky this evening. A south wind will prevail through the day in the 12 to 17 knot range along with some gusts around 25 knots. Wind speeds should fall below 14 knots after sunset. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 97 79 98 79 98 / 0 0 0 0 0 Waco 96 77 97 77 97 / 0 0 5 0 0 Paris 94 77 95 77 96 / 5 0 0 0 0 Denton 97 77 98 77 98 / 0 0 0 0 0 McKinney 95 78 96 77 97 / 0 0 0 0 0 Dallas 97 80 98 80 97 / 0 0 0 0 0 Terrell 95 77 96 77 96 / 0 0 0 0 0 Corsicana 95 77 96 77 97 / 0 0 5 0 0 Temple 96 76 96 76 97 / 0 0 5 0 5 Mineral Wells 97 75 98 75 97 / 0 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 8, 5:24 AM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 524 AM CDT Sun Aug 8 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091030- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 524 AM CDT Sun Aug 8 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Isolated thunderstorms will be possible across the northwest portion of North Texas this morning and across parts of Central Texas this afternoon. Any thunderstorms that develop will be capable of producing occasional cloud-to-ground lightning strikes and brief heavy downpours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hot and humid weather will continue into the upcoming week. Heat index values may exceed 105 degrees during the hottest part of the day. Low storm chances will return Friday afternoon across East Texas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.